RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik KRAUNC. Fiz.-Mat. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik KRAUNC. Fiz.-Mat. Nauki, 2017, Number 1(17), Pages 14–21 (Mi vkam188)  

MATHEMATICS

On a boundary-value problem for the third order of a parabolo-hyperbolic type in a vaginated sixty-dimensional region

M. Mamajonova, H. M. Shermatovab

a Kokand Pedagogical Institute named after Mukimiy
b Fergana State University

Abstract: In the study of problems of mathematical physics, the methods of differential and integral equations are used. This paper is an example of the application of these methods to the solution of a single boundary-value problem for a third-order parabolic-hyperbolic equation in a concave hexagonal domain.

Keywords: equations of parabolic-hyperbolic type, concave hexagonal region, rectangle, triangle, integral and differential equations.

DOI: https://doi.org/10.18454/2079-6641-2017-17-1-14-21

Full text: PDF file (210 kB)
Full text: http:/.../Mam2017-117
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.958
MSC: 35R06
Received: 25.12.2016

Citation: M. Mamajonov, H. M. Shermatova, “On a boundary-value problem for the third order of a parabolo-hyperbolic type in a vaginated sixty-dimensional region”, Vestnik KRAUNC. Fiz.-Mat. Nauki, 2017, no. 1(17), 14–21

Citation in format AMSBIB
\Bibitem{MamShe17}
\by M.~Mamajonov, H.~M.~Shermatova
\paper On a boundary-value problem for the third order of a parabolo-hyperbolic type in a vaginated sixty-dimensional region
\jour Vestnik KRAUNC. Fiz.-Mat. Nauki
\yr 2017
\issue 1(17)
\pages 14--21
\mathnet{http://mi.mathnet.ru/vkam188}
\crossref{https://doi.org/10.18454/2079-6641-2017-17-1-14-21}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3657103}
\elib{http://elibrary.ru/item.asp?id=29094394}


Linking options:
  • http://mi.mathnet.ru/eng/vkam188
  • http://mi.mathnet.ru/eng/vkam/y2017/i1/p14

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Vestnik KRAUNC. Fiziko-Matematicheskie Nauki Vestnik KRAUNC. Fiziko-Matematicheskie Nauki
    Number of views:
    This page:90
    Full text:9
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019